# SDR 96ZZZM822

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 520 - ATL-ATL, AIR RETURN FOR MTC CONVENIENCE, THE RIGHT CSD ROSE INTO THE CAUTION RANGE, APPROACHING THE RED LINE.  LEFT GENERATOR PREVIOUSLY ON MEL.  CLEARED MEL ON LEFT GENERATOR BY ADJUSTING CSD FREQUENCY PER 24-10 AND ASSIGNED MEL TO RIGHT CSD.  (M)
